RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1988, Volume 24, Number 12  


Ordinary Differential Equations
Existence of limit cycles of two-dimensional autonomous systems of differential equations
V. V. Amel'kin
2027
Necessary conditions for a center for a differential system with a complex singular point
V. K. Akhramenko, A. P. Sadovskii
2032
Distribution of lower Perron exponents of linear differential systems on lines in a phase space
E. A. Barabanov
2042
Conditions for the solvability and controllability of linear two-parameter discrete systems
I. V. Gaishun, V. v. Goryachkin
2047
Necessary and sufficient conditions for the existence of periodic solutions of linear inhomogeneous periodic Pfaffian systems
È. I. Grudo
2052
Continuous dependence of solutions of linear differential equations on a parameter
P. P. Zabreiko, S. I. Kostadinov, Kh. T. Nguyen
2056
Third-order differential equations of a special form
A. V. Kozulin, N. A. Lukashevich
2064
On polynomial solutions of algebraic differential equations
A. A. Krushelnitsky
2069
Optimal stabilization of periodic control systems
V. N. Laptinskii
2075
Use of sign-constant Lyapunov functions for the study of the stability of differential inclusions
A. A. Levakov
2083
Sets of irregularity of linear systems with a parameter multiplying the derivative
E. K. Makarov
2091
A reflection function of the Hill equation
V. I. Mironenko
2098
Dynamics of attainability sets of control systems
A. I. Panasyuk
2105
Asymptotic representation of solutions of linear systems of differential equations
G. N. Petrovskiĭ, M. S. Fedchenko
2115
Nonlinear systems with single-valued movable singular points that are generated by fourth-order linear systems
A. I. Yablonskii, A. F. Korzyuk
2119

Partial Differential Equations
Uniqueness of some inverse problems for elliptic equations
P. N. Vabishchevich
2125
A second-order equation of hyperbolic type with two singular lines
N. Radjabov
2129
The Neumann problem for a degenerate elliptic equation in divergence form
J. V. Rybalov
2134
Pseudodifferential equations in functional superanalysis. I. The Fourier transform method
A. Yu. Khrennikov
2144
Solvability of a special boundary value problem for abstract differential equations
A. Kh. Shamilov
2154

Short Communications
Doubly periodic solutions of quasilinear hyperbolic partial differential systems
S. V. Zhestkov
2164
Investigation of the interval of existence of a solution of a differential equation that is defined on a bounded domain
B. V. Zadvornyi
2167
The measure of the solution set of a linear system with the largest lower exponent
N. A. Izobov
2168
Existence and construction of polar solutions of an autonomous system of two differential equations
S. G. Kondratenya, I. N. Klimashevskaya, T. I. Shilo
2170
Algebraic differential equations with a maximal number of polynomial solutions of a given structure
N. A. Lukashevich, A. A. Deniskovets, V. S. Nemets
2172
On integration of a system of ordinary differential equations with $F$-derivatives
N. T. Stel'maschuk, V. A. Shilinec
2175

Chronicle
О семинаре по качественной теории дифференциальных уравнений в Московском университете
2177
The Riemann problem
N. P. Erugin
2187
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020